If you have used Xifaxan (rifaximin) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Xifaxan, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
1 Reply to “Does Xifaxan (rifaximin) cause or cure acne? Xifaxan reviews.”
Been on Xifaxan 2+ years and have had to significantly decrease my dosage due to financial issues (copay) and it seems one of the side effects is my face has begun “a revolution”. Have been using benzoyl peroxide and clindamycin daily and still continue to struggle!!!